A chronic drug addict presented to us with complaints of Altered Sensorium, bleeding from mouth since 1 day....There is history of Alcohol abuse plus unknown drugs of all types which are available in the market...He is in shock right now...All the reports are attached...Discuss on the treatment approach and differentials

7 Likes

LikeAnswersShare

Severe anaemia with severe thrombocytopenia with uraemia with ALD with metabolic acidosis with anion gap with hyperkalemia, hypernatremia , with encephalopathy due to multiple hepatic , renal , toxaemia, acidosis. Treatment- Ventilatory support Immediately blood transfusion and also platelet transfusion . IV fluids lasix if required to prevent CCF due to anaemia., blood transfusion, IB fluids Parenteral antibiotics 10 % Dextrose, M.VI in drip Correction of acidosis. Monitoring of vitals, Maintenance of input output and CVP line

Regular monitoring of fluid intake and out put and body vitals is important .
1

View 3 other replies

One rare but still possible and similar scenario is seen in Yellow phosphurus poisoning (rat killer)... Where patient gets acute liver failure, coagulopathy, encephalopathy, bone marrow suppression, cardiac failure, acute renal failure and pancreatitis too... I would suggest viral screening, higher antibiotics, CT brain, serum ammonia, Lactates, plasmapheresis if affording or survival benefits are there depending on actual condition of patient and relatives... Overall gaurded prognosis

Thnkyou sir
0

Agree with Dr Praveen Y Viral screening. Isolated ICU care. Universal precautions to all staff attending. Cultures. Risks.... bacterial endocarditis, nephritis, fulminant hepatic failure, opportunitic nosocomial infections due to immunocompromised condition. High risk explained to attenders to get informed consent for treatment.

Acute severe hepatitis with liver failure Probably ischemic component. Severe anemia with high mcv. Mostly b12 deficient. Shock. Probably hypovolemic and sepsis. Send blood cultures sample for toxins. 2d echo. Tsh cortisol. Start transfusion blood. FFP. b12 thiamine Iv. Udca. SAMe. N acetal cysteine infusion. Rt feed. Lactulose oral enema. Rifaximin. Antibiotics.

Acute liver failure with coagulopathy&encephalopathy with severe anemia .. O2, BT ,fresh frozen plasma ,inj. Vit k, D10. ( correct hypoglycemia intermittently) inj rifaximine iv metogyl syr lactulose. Bowel wash vasopressor support I/v dopamine I/v PPI if hemetemesis not controlled iv somatostatin 50 microgram /hr

Treatment is symptomatic, prognosis poor
0

View 1 other reply

With all the best efforts, the patient did not survive and expired due to sudden cardiorespiratory arrest

Severe anaemia. May be due to UGI bleed, with alcoholic hepatitis with aki. Immediate pcv transfusion, UGI endoscopy after stabilization.

Diagnosis alcoholic liver and hepatitis and cirrhosis of liver acidosis severe anemia do BT and ventilator support ICU management and further treatment

Hepatic encephalopathy / Hepatorenal syndrome. Test for HIV also. Correction of anemia & thrombocytopenia with blood transfusion. Correction of acidosis. Liver biopsy to r/o hepatoma. Maintanence iv fluids . I/o chart, iv antibiotics. Vitals monitoring and ventilation support if needed

Thnkyou doctor but Its not hepatorenal syndrome...
0

Encephelitis c liver cirrohsis c hyperkalamia c hypernatremia go for inj Hepamerz iv c dextrose 5%

Load more answers

Cases that would interest you